# SDR AUS20030576

- Difficulty date: June 5, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Engine Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: O

## Discrepancy

(AUS) LT PROPELLER GEARBOX OIL TEMPERATURE INDICATION FAILED. INVESTIGATION FOUND A BROKEN WIRE TO THE TEMPERATURE SENSOR.
